Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: M. Ram Murty and V. Kumar Murty
Title: Non-vanishing of L-functions and applications
Additional book information: Progress in Mathematics, Birkhäuser Verlag, Basel, Boston, London, 1997, 196 pp., ISBN 3-7643-5801-7, $52.00

References [Enhancements On Off] (What's this?)

  • [BKM] R. Balasubramanian and V. K. Murty, Zeros of Dirichlet L-functions, Ann. Scient. École Norm. Sup., 25 (1992), 567-615. MR 94d:11067
  • [BFH] D. Bump, S. Friedberg, and J. Hoffstein, On some applications of automorphic forms to number theory, Bulletin of the A.M.S. 33 (1996), 157-175. MR 97a:11072
  • [D] H. Davenport, Multiplicative Number Theory, Second Edition, Revised by H. Montgomery, Graduate Texts in Mathematics 74, (1980), Springer-Verlag, New York. MR 82m:10001
  • [GH] D. Goldfeld and J. Hoffstein, Eisenstein series of 1/2-integral weight and the mean value of real Dirichlet L-series, Invent. Math. 80 (1985), 185-208. MR 86m:11029
  • [I] H. Iwaniec, Topics in Classical Automorphic Forms, Graduate Studies in Math., Vol 17, (1997), Amer. Math. Soc., Providence, Rhode Island. MR 98e:11051
  • [K] W. Kohnen, Fourier coefficients of modular forms of half-integral weight, Math. Ann. 271 (1985), 237-268. MR 86i:11018
  • [Ko] V.A. Kolyvagin, Finiteness of $E(\mathbb Q)$ and Sha $(E/\mathbb Q)$ for a subclass of Weil curves, Izv. Akad. Nauk SSSR 52 (1988). MR 89m:11056
  • [KZ] W. Kohnen and D. Zagier, Values of L-series of modular forms at the centre of the critical strip, Invent. Math. 64 (1981), 175-198. MR 83b:10029
  • [RM] M. R. Murty, Oscillations of Fourier coefficients of modular forms, Math. Ann., 262 (1983), 431-446. MR 84g:10053
  • [R] D. Rohrlich, Non-vanishing of L-functions for $GL_2$, Invent. Math., 97 (1989), 381-403. MR 90g:11062
  • [W] J.-L. Waldspurger, Sur les coefficients de Fourier des formes modulaires de poides demi-entier, J. Math. Pures Appl. 60 (1981), 375-484. MR 83h:10061

Review Information:

Reviewer: Dorian Goldfeld
Affiliation: Columbia University
Journal: Bull. Amer. Math. Soc. 37 (2000), 155-159
MSC (2000): Primary 11M41, 11R52
Published electronically: December 21, 1999
Review copyright: © Copyright 2000 American Mathematical Society
American Mathematical Society